# SDR GTIA2018022402470

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 45,782 hours, 32,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR REPORTED FROM ROW 25 THRU AFT GALLEY, FOLLWED BY ELEC GEN 2 FAULT 2 MIN LATER SMELL LATER DISSAPATED PACK ISOLATION HAD NO EFFECT.  IAW TSM 05-50-00-810-831A RAN PACKS APU AND ENGINES NO ODORS NOTED FROM EITHER PACK AIRCRAFT OK FOR SERVICE
